However, I'm afraid to change med. As with keppra my convulsions has stopped but im having partial seizures now. This is where i may be unconscious for a few seconds without me realizing it.
Hello fana anah. I found that Keppra can cause, lazy eye, double vision and Conjunctivitis (pink eye) As to migraines I could not say a definite yes or no. You might want to tell your doctor what is occuring. Regards pledge
While Keppra can cause headache it is unlikely to be the cause if the headaches started recently compared to when you started the Keppra. Severe eye pain is most likely due to some other cause. You need to have a complete evaluation by a neurologist and the prescribing doctor to determine the cause of your headaches, eye pain, and partial onset seizures as well as necessary treatment.
i was on topamax for 5 yrs,and he took me off slowly and put me on keppra 250mg 2x a day, it gave me the worst headaches,and im so tired all the time. It`s been 1month now on keppra,i cant take it,so he decreased the keppra to 125mg 2x a day and added the topamax back,but lowered the dose. This is my second day,so hopefully it works,and Good luck to you. I was afraid to change my meds also,but i did,and i didnt drive for a little and stayed laying down as much as i could(just in case).
- Keppra Information for Consumers
- Keppra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Keppra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Oct 2010 • 1 answer
Updated 16 Apr 2014 • 3 answers
Updated 13 Feb 2019 • 8 answers
Updated 4 May 2017 • 2 answers
Updated 4 Oct 2016 • 1 answer